MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA UNIVERSAL COMPACT H.R.ASSEMBLY; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA UNIVERSAL COMPACT H.R.ASSEMBLY; N/A
Catalog Number UCHRA
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the screws on the universal compact h.R.Assembly (uchra) are short and do not even reach the edge of the frame when screwed in completely.When starting the surgery and fixing the frame, the black supports of the screws came loose because they did not carry far enough.As a result, we almost couldn¿t continue the surgery.To finalize the procedure, screws from the biotechnical dept.Were used to mount the instrument in a correct way.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The universal compact h.R.Assembly (uchra) was returned for evaluation: failure analysis - the inspection of the returned device confirms the issue reported by the customer.The post fiber screws were confirmed to be too short and have been replaced.Root cause - the root cause is most likely due to improper repair by service on the prior repair.It is unclear why this apparent mistake was made by service, but they have been notified of the issue and have addressed it via the new evaluation and repair of this device.No further action is required as no manufacturing, workmanship, or material deficiency was identified for correction as a result of this complaint investigation.
 
Event or Problem Description
N/a.

Brand Name
UNIVERSAL COMPACT H.R.ASSEMBLY
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20858425
Report Number3004608878-2024-00149
Device Sequence Number20978692
Product Code HAW
UDI-Device Identifier10381780252368
UDI-Public10381780252368
Combination Product (Y/N)N
PMA/510(K) Number
K160811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUCHRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown